I have constant motion and my brain is floating in my head
I feel motion sick 24/7. I was taking Topamax and that was the only time I did not have that feeling. I stopped taking topamax because my hair was falling out. I can t stand the constant feeling that my brain is floating in my head! It makes me deathly sick. What would be causing this?????
Hi,thanks for query.Continuous giddiness needs investigation.You might have migraine and that is the reason that your were comfortable with Topamex.Please see a physician who will do the diagnosis and prescribe regular treatment for this.bye.
Answered: Sat, 14 May 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]